# SDR VNAA2015031200019

- Difficulty date: March 12, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N549NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15322
- Aircraft time: 1,476 hours, 1,475 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: 73811825
- Part serial: 0985
- Condition: Contaminated
- Location: Fuel Quantity Sy
- Part time: 371 hours, 346 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FUEL CHANNEL 1/2 FAIL AMBER CAUTION MESSAGE IN FLIGHT.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT MESSAGE TO FUEL QUANTITY GAUGING COMPUTER, FQGC, REMOVED FQGC AND FOUND FQGC AND MOUNTING TRAY WET DUE TO MISSING SEALANT AT GALLEY FLOOR FORWARD OF FORWARD LAVATORY. MAINTENANCE INSTALLED NEW FQGC, SEALED FORWARD LAVATORY WALL TO FLOOR JOINT AS REQUIRED AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
